# SDR N865F1479009

- Difficulty date: April 30, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 78,924 hours, 26,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUB FLOOR STRINGER DOUBLER WITH CORROSION AT STA -117.00 CPCP 455R 0552.
